# SDR HNAA2024051400389

- Difficulty date: April 11, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E031613 RH SIDE AFT UPPER FUSELAGE SKIN HAS POSSIBLE CRACKS AROUND RIVETS ON FRAME 80.  FABRICATED AND INSTALLED BUSHING AT RH SIDE AFT UPPER FUSELAGE SKIN ON FRAME 80 STR 6R-7R IAW EMB 145 SRM 53-32-01, ITEM 9, FIGURE 213 AND EO1-53-24-0302
